# SDR FDEA201806071418

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,060 hours, 21,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Static Line
- Condition: Tangled
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD ENTRY DOOR WILL NOT FULLY DISARM.  SLIDE ARM LIGHT WILL EXTINGUISH, BUT EVACUATION SLIDE LEVER WILL NOT MOVE FULLY TO THE DISARM  POSITION.  FOUND STATIC LINE TANGLED ON THE FORWARD PART OF THE GIRT BAR, RESTOWED STATIC LINE.  PERFORMED OPS  CHECK OF THE SLIDE ARMING SYSTEM SEVERAL TIMES WITH  NO FAULTS NOTED OK TO CONTINUE.
